# SDR ASAA1149768

- Difficulty date: May 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,449 hours, 31,899 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA16299
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NR 6 UPPER SURFACE HAS TWO EACH PROTRUSIONS ON OUTBOARD HALF APPROX 8 IN FROM TRAILING EDGE.  REPAIRED SPOILER IAW B737 400 SRM 51 70 10.
